# SDR ASAA0540048

- Difficulty date: January 23, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N771AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25104
- Engine: Cfmint CFM563C1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 65464525
- Condition: Dented
- Location: Nr 6 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - NR 6 SPOILER HAS 2 SHARP DENTS IN AREA OF ACTUATOR ATTACH.  REMOVED DAMAGE,  FABRICATED AND INSTALLED A REPAIR DOUBLER IAW SRM.  (K)
